# SDR 95UAL737071

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9075U
- Make and model: Boeing 737222
- Aircraft serial: 19956
- Engine: Pwa JT8D7B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 189915
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION THE RIGHT GEAR RED LIGHT ILLUMINATED WITH GEAR HANDLE UP OR OFF.  CYCLED GEAR DOWN AND GOT THREE GREEN LIGHTS.  RETRACTED GEAR AGAIN AND GOT RED LIGHT  CONDITION, RETURNED TO ORD.  REPLACED RIGHT MLG UPLOCK SENSORS.  ALSO, REPLACED THE A8 RIGHT MLG UPLOCK PROXIMITY CARD.  SYSTEM OP CHECKS OK.
